| Model Number |
VLOCL0426 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a single-port laparoscopic myomectomy for multiple uterine fibroids, during closure, the suture broke multiple times.It was noted that the surgery time was prolonged by less than 30 minutes, and it increased patient blood loss less than 500cc.The suture was immediately replaced to resolve the issue.